×

zbMATH — the first resource for mathematics

Novel delay-dependent robust \(H_\infty\) control of uncertain systems with distributed time-varying delays. (English) Zbl 1338.93144
Summary: This paper investigates the problem of delay dependent robust \(H_\infty\) control for a class of uncertain systems with distributed time-varying delays. The aim is to design a delay-dependent robust \(H_\infty\) control which ensures robust asymptotic stability of the system. The Delay derivative dependent robust \(H_\infty\) control criteria are obtained in terms of Linear Matrix Inequalities (LMIs). Numerical examples are given to illustrate the effectiveness of the proposed method. The results are also compared with the existing results to show the conservativeness.

MSC:
93B36 \(H^\infty\)-control
34K35 Control problems for functional-differential equations
Software:
LMI toolbox
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Han, Q. L., Robust stability for a class of linear systems with time-varying delay and nonlinear perturbations, Comput. Math. Appl., 47, 1201-1209, (2004) · Zbl 1154.93408
[2] Kwon, O. M.; Park, J. H., Exponential stability for time-delay systems with interval time-varying delays and nonlinear perturbations, J. Optim. Theory Appl., 139, 277-293, (2008) · Zbl 1159.93025
[3] Park, J. H.; Kwon, O. M., Novel stability criterion of time delay systems with nonlinear uncertainties, Appl. Math. Lett., 18, 683-688, (2005) · Zbl 1089.34549
[4] Kwon, O. M.; Park, J. H.; Lee, S. M., On robust stability criterion for dynamic systems with time-varying and nonlinear perturbations, Appl. Math. Comput., 203, 937-942, (2008) · Zbl 1168.34354
[5] Liu, P. L., Delay-dependent stabilization for linear time-delay uncertain systems with saturating actuators, Int. J. Gen. Syst., 40, 301-312, (2011) · Zbl 1210.93063
[6] Liu, P. L., Robust stability for neutral time-varying delay systems with nonlinear perturbations, Int. J. Innov. Comput. Inf. Control, 10, 7, 5749-5760, (2011)
[7] Fridman, E.; Shaked, U., A descriptor system approach to \(H_\infty\) control of linear time-delay systems, IEEE Trans. Automat. control, 47, 253-270, (2002) · Zbl 1364.93209
[8] Gao, H. J.; Wang, C. H., Delay-dependent robust \(H_\infty\) and \(L_2 - L_\infty\) filtering for a class of uncertain nonlinear time-delay systems, IEEE Trans. Automat. Control, 48, 9, 1661-1666, (2003) · Zbl 1364.93210
[9] Peng, C.; Han, Q. L.; Yue, D.; Tian, E., Sampled-data robust \(H_\infty\) control for T-S fuzzy systems with time delay and uncertainties, Fuzzy Sets Syst., 179, 20-33, (2011) · Zbl 1235.93147
[10] Wang, J. W.; Wu, H. N.; Guo, L.; Luo, Y. S., Robust \(H_\infty\) fuzzy control for uncertain nonlinear Markovian jump systems with time-varying delay, Fuzzy Sets Syst., 212, 41-61, (2013) · Zbl 1285.93060
[11] Zhang, H.; Shen, Y.; Feng, G., Delay-dependent stability and \(H_\infty\) control for a class of fuzzy descriptor systems with time-delay, Fuzzy Sets Syst., 160, 1689-1707, (2009) · Zbl 1175.93138
[12] Li, X.; Souza, C. E.D., Delay-dependent robust stability and stabilization of uncertain linear delay systems: a linear matrix inequality approach, IEEE Trans. Automat. Control, 42, 1144-1148, (1997) · Zbl 0889.93050
[13] Syed Ali, M.; Balasubramaniam, P., Exponential stability of time delay systems with nonlinear uncertainties, Int. J. Comput. Math., 87, 6, 1363-1373, (2010) · Zbl 1201.34115
[14] Syed, M., Ali, on exponential stability of neutral delay differential system with nonlinear uncertainties, Commun. Nonlinear Sci. Numer. Simul., 17, 2595-2601, (2012) · Zbl 1248.93141
[15] Yoneyama, J., Robust \(H_\infty\) control of uncertain fuzzy systems under time-varying sampling, Fuzzy Sets Syst., 161, 859-871, (2010) · Zbl 1217.93053
[16] Yoneyama, J., Robust \(H_\infty\) filtering for sampled-data fuzzy systems, Fuzzy Sets Syst., 217, 110-129, (2013) · Zbl 1285.93063
[17] Li, L.; Liu, X., New results on delay-dependent robust stability criteria of uncertain fuzzy systems with state and input delays, Inf. Sci., 179, 1134-1148, (2009) · Zbl 1156.93354
[18] Chen, H.; Zhang, Y.; Zhao, Y., Stability analysis for uncertain neutral systems with discrete and distributed delays, Appl. Math. Comput., 218, 11351-11361, (2012) · Zbl 1277.93060
[19] Li, X. G.; Zhu, X. J., Stability analysis of neutral systems with distributed delays, Automatica, 44, 8, 2197-2201, (2008) · Zbl 1283.93212
[20] Syed Ali, M., Stability analysis of Markovian jumping stochastic Cohen-Grossberg neural networks with discrete and distributed time varying delays, Chin. Phys. B, 6, 060702, (2014)
[21] Syed, M., Ali, global asymptotic stability of stochastic fuzzy recurrent neural networks with mixed time-varying delays, Chin. Phys. B, 20, 8, 080201, (2011)
[22] Song, X.; Xu, S.; Shen, H., Robust \(H_\infty\) control for uncertain fuzzy systems with distributed delays via output feedback controllers, Inf. Sci., 178, 4341-4356, (2008) · Zbl 1148.93311
[23] Xie, L.; Fridman, E.; Shaked, U., Robust \(H_\infty\) control of distributed delay systems with application to the combustion control, IEEE Trans. Automat. Control, 46, 1930-1935, (2001) · Zbl 1017.93038
[24] Xu, S.; Chen, T., Robust \(H_\infty\) output feedback control for uncertain distributed delay systems, Eur. J. Control, 9, 566-574, (2003) · Zbl 1293.93260
[25] Xu, S.; Chen, T., An LMI approach to the \(H_\infty\) filter design for uncertain systems with distributed delays, IEEE Trans. Circuits Syst. II, 51, 195-201, (2004)
[26] Xu, S.; Lam, J.; Chen, T.; Zou, Y., A delay-dependent approach to robust \(H_\infty\) filtering for uncertain distributed delay systems, IEEE Trans. Signal Process., 53, 3764-3772, (2005) · Zbl 1370.93109
[27] Zhou, S.; Li, T., Robust stabilization for delayed discrete-time fuzzy systems via basis-dependent Lyapunov-krasovakii function, Fuzzy Sets Syst., 151, 139-153, (2005) · Zbl 1142.93379
[28] Niu, Y.; Ho, D. W.C.; Lam, J., Robust integral sliding mode control for uncertain stochastic systems with timevarying delay, Automatica, 41, 873-880, (2005) · Zbl 1093.93027
[29] Xie, L.; Fridman, E.; Shaked, U., Robust \(H_\infty\) control of distributed delay systems with application to combustion control, IEEE Trans. Automat. Control, 46, 1930-1935, (2001) · Zbl 1017.93038
[30] Xu, S.; Lam, J.; Zou, Y., Delay-dependent guaranteed cost control for uncertain systems with state and input delays, IEEE Proc. Control Theory Appl., 153, 307-313, (2006)
[31] Chen, J. D., Delay-dependent robust \(H_\infty\) control of uncertain neutral systems with state and input delays: LMI optimization approach, Chaos Solitons Fract., 33, 595-606, (2007) · Zbl 1136.93018
[32] Zhao, H.; Chen, Q; Xu, S, \(H_\infty\) guaranteed cost control for uncertain Markovian jump systems with mode-dependent distributed delays and input delays, J. Franklin Inst., 346, 945-957, (2009) · Zbl 1185.93036
[33] Gahinet, P.; Nemirovski, A.; Laub, A.; Chilali, M., LMI control toolbox user’s guide, (1995), The Mathworks Natick, MA
[34] Boyd, B.; Ghoui, L. E.; Feron, E.; Balakrishnan, V., Linear matrix inequalities in system and control theory, (1994), SIAM Philadephia
[35] Wu, H.; Liao, X.; Feng, W., Mean square stability of uncertain stochastic BAM neural networks with interval time-varying delays, Cogn. Neurodyn., 6, 443-458, (2012)
[36] Gu, K.; Kharitonov, V. L.; Chen, J., Stability of time delay systems, (2003), Birkhuser Boston · Zbl 1039.34067
[37] Chen, B.; Liu, X.; Lin, C., Robust \(H_\infty\) control of Takagi-sugeno fuzzy systems with state and input time delays, Fuzzy sets Syst., 160, 403-422, (2009) · Zbl 1175.93119
[38] Kwon, O. M.; Park, J. H.; Lee, S. M., An improved delay-dependent criterion for asymptotic stability of uncertain dynamic systems with time-varying delays, J. Optim. Theory Appl., 145, 343-353, (2010) · Zbl 1201.93107
[39] Xu, S.; Lam, J.; Zou, Y., New results on delay-dependent robust \(H_\infty\) control for systems with time-varying delay, Automatica, 42, 343-348, (2006) · Zbl 1099.93010
[40] Peng, C.; Tian, Y. C., Delay-dependent robust \(H_\infty\) control for uncertain systems with time-varying delay, Inf. Sci., 179, 3187-3197, (2009) · Zbl 1171.93016
[41] Tian, E.; Yue, D.; Zhang, Y., On improved delay-dependent robust \(H_\infty\) control for systems with interval time-varying delay, J. Franklin Inst., 348, 555-567, (2011) · Zbl 1227.93040
[42] Yan, H. C.; Zhang, H.; Meng, M. Q., Delay-range-dependent robust \(H_\infty\) control for uncertain systems with interval time-varying delays, Neurocomputing, 73, 1235-1243, (2010)
[43] Wang, C.; Shen, Y., Improved delay-dependent robust stability criteria for uncertain time delay systems, Appl. Math. Comput., 218, 2880-2888, (2011) · Zbl 1241.93037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.